Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the two-realizability of chain complexes


Author: Sushil Jajodia
Journal: Proc. Amer. Math. Soc. 81 (1981), 125-128
MSC: Primary 57M20; Secondary 57M05
MathSciNet review: 589153
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a sufficient condition which insures the realizability of a two-dimensional chain complex satisfying Wall's condition by a two-dimensional CW-complex.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M20, 57M05

Retrieve articles in all journals with MSC: 57M20, 57M05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0589153-0
PII: S 0002-9939(1981)0589153-0
Article copyright: © Copyright 1981 American Mathematical Society